# SDR SWIA20205070540

- Difficulty date: April 23, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 42,552 hours, 36,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLOOR BEAM ATTACH CLIP AT FS280, RBL9, OUTBOARD, IS CRACKED.      (48 MO INSP) RO 5/6/2020    REMOVED PREVIOUSLY REPAIRED OUTB`D ATTACH CLIP ON FS280 FLOOR AND INSTALLED NEW OUTB`D ATTACH CLIP ON FLOOR BEAM AT FS 280 AND RBL 9 REF CRJ200 SRM AND BOMBARDIER REO. SEE CONTINUTION CARD FOR DETAILS
